Alert archive / Wisconsin / Wind Advisories in 2007
Wind Advisory 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind advisory at Nov 4, 2007, 3:01 PM CST for 20 counties in Wisconsin. It took effect at Nov 5, 2007, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 3:01 PM CST (21:01 UTC)
- In effect from
- Nov 5, 2007, 10:00 AM CST
- Expired
- Nov 5, 2007, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMKX 042101 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CST SUN NOV 4 2007 ...STRONG NORTHWEST WINDS EXPECTED MONDAY... .AN INTENSE LOW PRESSURE SYSTEM WILL MOVE EAST FROM LAKE SUPERIOR ON MONDAY. THE LOW WILL WHIP A COLD FRONT THROUGH SOUTHERN WISCONSIN MONDAY MORNING. SUSTAINED WIND SPEEDS WILL BE IN THE 25 TO 35 MPH RANGE WHILE GUSTS MAY APPROACH 45 MPH. WIZ046-047-051-052-056>060-062>072-050515- /O.NEW.KMKX.WI.Y.0006.071105T1200Z-071106T0000Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 301 PM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. A COLD FRONT IS EXPECTED TO SWEEP THROUGH SOUTHERN WISCONSIN BETWEEN 6 AND 9 AM MONDAY MORNING. IN THE WAKE OF THE FRONT...STRONG SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WILL KICK IN BEHIND THE FRONT. GUSTS OF 45 MPH ARE NOT OUT OF THE QUESTION. HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM GRIP ON THE WHEEL. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE BLOWN ABOUT. $$ COLLAR/KAVINSKY
5 follow-up statements
000 WWUS73 KMKX 050307 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CST SUN NOV 4 2007 ...STRONG NORTHWEST WINDS EXPECTED MONDAY... .AN INTENSE LOW PRESSURE SYSTEM WILL MOVE EAST FROM LAKE SUPERIOR ON MONDAY. THE LOW WILL WHIP A COLD FRONT THROUGH SOUTHERN WISCONSIN MONDAY MORNING. SUSTAINED WIND SPEEDS WILL BE IN THE 25 TO 35 MPH RANGE WITH GUSTS OF 40 TO 50 MPH. WIZ046-047-051-052-056>060-062>072-051200- /O.CON.KMKX.WI.Y.0006.071105T1200Z-071106T0000Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 907 PM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. A COLD FRONT IS EXPECTED TO SWEEP THROUGH SOUTHERN WISCONSIN BETWEEN 6 AND 9 AM MONDAY MORNING. IN THE WAKE OF THE FRONT... STRONG SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED. GUSTS WILL REACH 40 TO 50 MPH. HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM GRIP ON THE WHEEL. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA. $$ CRAVEN
000 WWUS73 KMKX 050932 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 AM CST MON NOV 5 2007 ...STRONG WEST WINDS EXPECTED LATE THIS MORNING INTO THE AFTERNOON... .AN INTENSE LOW PRESSURE SYSTEM WILL MOVE FROM CENTRAL WISCONSIN TO ONTARIO TODAY. THE LOW WILL WHIP A STRONG COLD FRONT THROUGH SOUTHERN WISCONSIN THIS MORNING. SUSTAINED WIND SPEEDS WILL INCREASE TO 20 TO 30 MPH LATE THIS MORNING INTO THE AFTERNOON WITH GUSTS AROUND 45 MPH. WIZ046-047-056-057-062-063-067-068-051745- /O.EXT.KMKX.WI.Y.0006.071105T1600Z-071106T0000Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 332 AM CST MON NOV 5 2007 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM GRIP ON THE WHEEL. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA. $$ WIZ051-052-058>060-064>066-069>072-051745- /O.EXT.KMKX.WI.Y.0006.071105T1800Z-071106T0000Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 332 AM CST MON NOV 5 2007 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM GRIP ON THE WHEEL. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA. $$
000 WWUS73 KMKX 051808 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1208 PM CST MON NOV 5 2007 ...STRONG NORTHWEST WINDS THIS AFTERNOON... .AN INTENSE LOW PRESSURE SYSTEM WILL CONTINUE MOVING NORTHEAST AWAY FROM THE BADGERLAND THIS AFTERNOON. SUSTAINED WIND SPEEDS WILL BE IN THE 20 TO 30 MPH RANGE WITH SOME GUSTS AT OR SLIGHTLY ABOVE 45 MPH...ESPECIALLY NEAR RAIN SHOWERS. WIZ046-047-056-057-062-063-067-068-060000- /O.CON.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 1208 PM CST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS AFTERNOON. SOME GUSTS MAY APPROACH OR SLIGHTLY EXCEED 45 MPH...ESPECIALLY IN THE VICINITY OF SCATTERED RAIN SHOWERS. HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM GRIP ON THE WHEEL. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA. $$ WIZ051-052-058>060-064>066-069>072-060000- /O.CON.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 1208 PM CST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS AFTERNOON. SOME GUSTS MAY APPROACH OR SLIGHTLY EXCEED 45 MPH...ESPECIALLY IN THE VICINITY OF SCATTERED RAIN SHOWERS. HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM GRIP ON THE WHEEL. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA. $$
000 WWUS73 KMKX 052124 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CST MON NOV 5 2007 ...STRONG NORTHWEST WINDS TO PERSIST FOR THE REST OF THIS AFTERNOON... .AN INTENSE LOW PRESSURE SYSTEM WILL CONTINUE MOVING NORTHEAST AWAY FROM THE BADGERLAND. SUSTAINED WIND SPEEDS WILL BE IN THE 20 TO 30 MPH RANGE WITH SOME GUSTS AT OR SLIGHTLY ABOVE 45 MPH...ESPECIALLY NEAR SCATTERED RAIN SHOWERS. WIZ046-047-056-057-062-063-067-068-060000- /O.CON.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 324 PM CST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 MPH WITH SOME GUSTS TO NEAR 45 MPH IN SCATTERED RAIN SHOWERS. . THE WINDS ARE EXPECTED TO SLACKEN TO BELOW ADVISORY CRITERIA AFTER 6 PM. HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM GRIP ON THE WHEEL. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA. $$ WIZ051-052-058>060-064>066-069>072-060000- /O.CON.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 324 PM CST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 MPH WITH SOME GUSTS TO NEAR 45 MPH IN SCATTERED RAIN SHOWERS. THE WINDS ARE EXPECTED TO SLACKEN TO BELOW ADVISORY CRITERIA AFTER 6 PM. HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM GRIP ON THE WHEEL. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA. $$ COLLAR/KAVINSKY
000 WWUS73 KMKX 060015 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 615 PM CST MON NOV 5 2007 ...GUSTY WINDS ARE GRADUALLY SUBSIDING... .WEST TO NORTHWEST WINDS ARE SLOWLY DIMINISHING AS A STRONG LOW PRESSURE SYSTEM PULLS AWAY FROM THE NORTHERN GREAT LAKES. DESPITE WINDS SUBSIDING BELOW ADVISORY CRITERIA...GUSTY WINDS WILL CONTINUE THROUGH TUESDAY MORNING. NORTHWEST WINDS OF 15 TO 25 MPH...GUSTING AT TIMES TO 35 MPH CAN BE EXPECTED. WIZ046-047-051-052-056>060-062>072-060115- /O.EXP.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 615 PM CST MON NOV 5 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL DIMINISH SLOWLY TONIGHT AND TUESDAY MORNING. SUSTAINED WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35 MPH CAN BE EXPECTED. WHILE THESE WINDS ARE BELOW WIND ADVISORY CRITERIA...HIGH PROFILE VEHICLES ARE STILL ADVISED TO USE CAUTION WHILE TRAVELING. $$ BORGHOFF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Nov 4, 3:52 AM CST, 11 hours 9 minutes earlier.
Area forecast discussion, Nov 4, 3:52 AM CST, 11 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 AM CST SUN NOV 4 2007 .SHORT TERM...WEAK PRES TROUGH NOW ENTERING WRN WI WHILE THE ASSOCIATED VORTICITY MAXIMUM OVER ERN IA IS MOVING INTO IL. ONLY SPRINKLES OCCURRING THIS AM OUT OF MID LEVEL CLOUD DECK AND Q-VECTOR CONVERGENCE WILL CONTINUE TO MOVE TOWARD THE OHIO VALLEY. PRESSURE TROUGH WILL WEAKEN AND MOVE EAST WITH WEAK SFC RIDGING SO EXPECT SOME SUNSHINE TODAY ONCE MID LEVEL CLOUDS DECREASE. ANOTHER MID LEVEL DECK CURRENTLY DEVELOPING OVER THE PLAINS WILL THEN ARRIVE MID TO LATE AFTERNOON AS WARM ADVECTION BEGINS AGAIN AHEAD OF LOW THAT IS CURRENTLY OVER ALBERTA. THE ALBERTA LOW IS STILL PROGGED TO UNDERGO STRONG CYCLOGENESIS TNT VIA A 120 KT JET AND ASSOCIATED SHORTWAVE TROUGH. GFS/ECMWF/UKMET AGREE VERY WELL WITH THE POSITION AND DEEPENING OF THE LOW THROUGH TUE SO WILL FOLLOW THESE MODELS FOR GUIDANCE. THE NAM APPEARS TO DEVELOP TOO QUICKLY AND TOO DEEP WITH THE LOW. AS THE LOW DEEPENS TNT TO 996 MB BY 12Z OVER SRN LS...STRONG WARM ADVECTION ON A 40-50 KT LLJ WILL SHIFT EWD ACROSS WI. IMPRESSIVE ISENTROPIC ADIABATIC OMEGA AND STRONG 850 MB Q-VECTOR CONVERGENCE IS PROGGED OVER CNTRL WI. RH FIELDS ARE MORE FAVORABLE FOR PCPN OVER THE CENTRAL PORTIONS AS WELL AND LIKED GFS MOS GUIDANCE POPS OF 50 PERCENT AT KFLD AND KSBM. DECREASED THE POP GRADIENT TO SLIGHT CHANCE IN THE FAR SRN AND WRN CWA WHERE DRIER LOW LEVEL AIR AND WEAKER LIFT IS PRESENT. THE STRONG LOW WILL DEEPEN TO AROUND 993 MB JUST EAST OF LS AND NORTH OF LH BY 00Z TUE. A STRONG COLD FRONT WILL ARRIVE MON AM WITH 1000-500 MB THICKNESSES DROPPING FROM 540 DM TO 522 DM BY AFTERNOON. THE STRONG PRESSURE GRADIENT AND GFS 925 MB WINDS OF 30-40 KTS CURRENTLY APPEARS TO FALL JUST SHORT OF WIND ADVISORY CRITERIA. COLD ADVECTION WILL MAKE FOR STEEP LOW LEVEL LAPSE RATES AND MIXING BUT THE DEVELOPMENT OF SCT-BKN SC MAY LIMIT MIXING A BIT. GFS 925 MB WINDS INCREASE TO 35-45 KTS LATE MON INTO MON NT AS WELL AS THE OVERALL PRESSURE GRADIENT AS A SECONDARY TROUGH SHIFTS SOUTH THROUGH THE AREA. HOWEVER...CLOUDS AND DARKNESS MAY LIMIT MIXING ENOUGH TO PREVENT 45 MPH WIND GUSTS OR MORE. WIND ADVISORY CRITERIA IS CURRENTLY MARGINAL SO WILL LET DAY-SHIFT TAKE A LOOK AT ANOTHER MODEL RUN. ANY INCREASE IN THE PRESSURE GRADIENT AND 925 MB WINDS SIMILAR TO THE NAM WOULD LIKELY REQUIRE A WIND ADVISORY. FOR PCPN CHANCES...PRECIPITABLE WATERS AROUND 0.3 INCHES AND WEAK LOW LEVEL INSTABILITY WILL MOST LIKELY NOT RESULT IN MEASURABLE PCPN MONDAY INTO TUE. WENT WITH FLURRIES AND SPRINKLES EXCEPT IN THE EAST FOR MON NT WHEN THE SECONDARY TROUGH SWINGS SWD THROUGH THE AREA...BUT JUST 20-30 POPS FCST. THE OCCLUDED SYSTEM WILL CONTINUE NEWD INTO CANADA WITH HIGH PRESSURE RETURNING FOR TUE NT INTO WED AM. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH 12Z MONDAY. A SURFACE TROUGH OVER WESTERN WISCONSIN WILL EXIT EASTERN WISCONSIN BY 15Z. WARM AIR ADVECTION CLOUD CEILINGS BETWEEN 5000 AND 10000 FEET AGL WILL BE ASSOCIATED WITH THE TROUGH THROUGH AT LEAST 14Z BEFORE BECOMING SCATTERED CLOUDS AROUND 8000 FEET AGL BY 15Z. VISIBILITIES WILL REMAIN UNRESTRICTED WITH VERY LIGHT PRECIPITATION ASSOCIATED WITH TROUGH. WEAK RIDGE OF HIGH PRESSURE WILL THEN PASS ACROSS SOUTHERN WISCONSIN BETWEEN 18Z AND 00Z. ANOTHER WARM AIR ADVECTION PATTERN WILL DEVELOP OVER REGION AFTER 00Z AHEAD OF DEEPENING LOW PRESSURE OVER NORTHERN MINNESOTA. CLOUDS BETWEEN 8000 AND 10000 FEET AGL ARE EXPECTED THROUGH 12Z. BUT LOWER VFR CEILINGS TO 4000 FEET AGL AND LIGHT PRECIPITATION ARE POSSIBLE BETWEEN 06Z AND 12Z. SURFACE WINDS WILL BE WEST TO SOUTHWEST 10 TO 15 KNOTS. && .MARINE...A GALE WARNING WILL BE IN EFFECT FOR THE NEARSHORE WATERS FROM 12Z MONDAY THROUGH 00Z WEDNESDAY. MODEL PROGS INDICATE STRONG LOW PRESSURE TRACKING ACROSS NORTHERN GREAT LAKES DURING THIS TIME PERIOD. COMBINATION OF IMPRESSIVE COLD AIR ADVECTION AND TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN ASSOCIATED WITH PASSAGE OF SYSTEM BEGINNING EARLY MONDAY. PROGGED 925 MILLIBAR WINDS STILL AROUND 40 KNOTS WILL EASILY BE PULLED DOWN TO WATER SURFACE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING FROM 6 AM MONDAY TO 6 PM CST TUESDAY FOR LMZ643>646. && SHORT/LONG TERM...GEHRING AVIATION/MARINE...ZAJDEL
Hazardous weather outlook, Nov 4, 4:03 AM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 AM CST SUN NOV 4 2007 WIZ046-047-051-052-056>060-062>072-051015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 403 AM CST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY WEST TO NORTHWEST WINDS WILL BE NEAR WIND ADVISORY CRITERIA MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-051015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 403 AM CST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GALE WARNING WILL BE IN EFFECT MONDAY THROUGH TUESDAY FOR WEST GALES TO 40 KNOTS. TZ WWW.WEATHER.GOV/MKX
Nearby
Wind Advisories in Wisconsin, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.